# SDR RAIA201601030001

- Difficulty date: January 3, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 35,857 hours, 20,658 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Locked
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

VISUAL SMOKE IN THE COCKPIT AFTER ENGINE START UP AND PACKS RESET.  INSPECTED AND FOUND NR 2 PACK COOLING TURBINE FAILED TO TURN WITH PACK VALVE OPEN, TURBINE LOCKED UP. DEFERRED NR 2 PACK.
